Züst, Roger

Up a level
Export as [feed] RSS
Group by: Date | Item Type | Refereed | No Grouping
Jump to: 2019 | 2018

2019

Züst, Roger (2019). Functions of bounded fractional variation and fractal currents. Geometric and functional analysis, 29(4), pp. 1235-1294. Springer 10.1007/s00039-019-00503-6

De Pauw, Thierry; Züst, Roger (2019). Partial regularity of almost minimizing rectifiable G chains in Hilbert space. American journal of mathematics, 141(6), pp. 1591-1705. Johns Hopkins University Press 10.1353/ajm.2019.0044

2018

Petrache, Mircea Alexandru; Züst, Roger (2018). Coefficient groups inducing nonbranched optimal transport. Zeitschrift für Analysis und ihre Anwendungen, 37(4), pp. 389-416. EMS Publishing House 10.4171/ZAA/1620

Provide Feedback